# SDR SIMA200202308

- Difficulty date: January 4, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N714BZ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145260
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035412
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND THE LEFT MLG BEARING CAP TO BE CORRODED.  MAINTENANCE REPLACED THE MAIN LANDING GEAR BEARING CAP IAW EMB MM 32-10-10-400-801A.  (M)
